# SDR F3LA200700085

- Difficulty date: April 21, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 13,570 hours, 6,977 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Winglet Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED WINGLET ATTACH HARDWARE RUSTY.  REPLACED WINGLET ATTACH HARDWARE (MILD SURFACE CORROSION ON BOLT HEADS) ON LT WING IAW AMM 57-31-22-400-001.
